On large minimal blocking sets in PG(2,q)

Szőnyi, Tamás and Cossidente, A. and Gács, A. and Mengyán, Cs and Alessandro, S. and Weiner, Zs (2005) On large minimal blocking sets in PG(2,q). JOURNAL OF COMBINATORIAL DESIGNS, 13 (1). pp. 25-41.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4005

Update Item Update Item